# SDR REXA2022011900124

- Difficulty date: January 15, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083U
- Condition: Corroded
- Location: Bs 280-319 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR20R IS CORRODED BETWEEN FS280 AND FS319.  INSTALLED NEW SERVICEABLE STR20R BETWEEN FS280 TO FS319 P/N SH670-31208-3U IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
